Advanced search
1 file | 699.24 KB

SPG-reguli, SPG-systems, BLT-sets and sets with the BLT-property

Joseph Thas (UGent)
(2009) DISCRETE MATHEMATICS. 309(2). p.462-474
Author
Organization
Keywords
SPG-system, SPG-regulus, BLT-set, BLT-property, Generalized quadrangle, Partial geometry, Semi-partial geometry, SEMI-PARTIAL GEOMETRIES, POLAR SPACES, MAXIMAL ARCS, Q-ODD, UNIQUENESS, QUADRANGLES, 1-SYSTEM, FLOCKS, PLANES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 699.24 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph. 2009. “SPG-reguli, SPG-systems, BLT-sets and Sets with the BLT-property.” Discrete Mathematics 309 (2): 462–474.
APA
Thas, J. (2009). SPG-reguli, SPG-systems, BLT-sets and sets with the BLT-property. DISCRETE MATHEMATICS, 309(2), 462–474.
Vancouver
1.
Thas J. SPG-reguli, SPG-systems, BLT-sets and sets with the BLT-property. DISCRETE MATHEMATICS. 2009;309(2):462–74.
MLA
Thas, Joseph. “SPG-reguli, SPG-systems, BLT-sets and Sets with the BLT-property.” DISCRETE MATHEMATICS 309.2 (2009): 462–474. Print.
@article{980015,
  author       = {Thas, Joseph},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {2},
  pages        = {462--474},
  title        = {SPG-reguli, SPG-systems, BLT-sets and sets with the BLT-property},
  url          = {http://dx.doi.org/10.1016/j.disc.2007.12.033},
  volume       = {309},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: